DocServer

Items where Author is "MacDougall, James A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 68.

Article

MacDougall, James A. and Mohr, Steve (2010) Integral trees of diameter 4. AKCE International Journal of Graphs and Combinatorics, 7 (2).

Mohr, Steve and MacDougall, James A. (2010) Integral trees of diameter 4. AKCE International Journal of Graphs and Combinatorics, 7 (2).

MacDougall, James A. and MacDonald, G. W. and Sweet, L. G. (2010) ON THE DIMENSION OF LINEAR SPACES OF NILPOTENT MATRICES. .

MacDougall, James A. and Sweet, L. G. (2010) Rational Homogeneous Algebras. Canadian Mathematical Bulletin .

MacDougall, James A. and Eggleton, Roger B. and Kimberley, J. S. (2010) Runs of Integers with Equally Many Distinct Prime Factors. .

MacDougall, James A. and Gray, I. D. (2010) Vertex-magic Labeling of Non-regular Graphs. Australasian Journal of Combinatorics, 46 . pp. 173-183.

MacDougall, James A. and Gray, I. D. (2010) Vertex-magic Labelings of Regular Graphs: Disjoint Unions and Assemblages. .

MacDougall, James A. and Adams, P. and Eggleton, Roger B. (2009) Graphs which are Linked Cycles. Congressus Numerantium, 195 . pp. 75-83.

MacDougall, James A. and Adams, Peter D. and Eggleton, Roger B. (2009) Graphs which are Linked Structures. Congressus Numerantium, 199 . pp. 75-88.

Adams, Peter and Eggleton, Roger and MacDougall, James A. (2009) Graphs which are linked cycles. Congressus Numerantium, 195 .

Eggleton, Roger and Adams, Peter and MacDougall, James A. (2009) Graphs which are linked structures. Congressus Numerantium, 199 .

MacDougall, James A. and Sweet, L. G. (2009) The Maximum Dimension of a Subspace of Nilpotent Matrices of Index 2. Linear Algebra & Applications, 431 (8). pp. 1116-1124.

MacDougall, James A. and Gray, I. D. (2009) Vertex-magic Labelings of Regular Graphs II. Discrete Mathematics, 309 . pp. 5986-5999.

MacDougall, James A. and Gray, I. D. (2009) Vertex-magic Labelings: Mutations. Australasian Journal of Combinatories, 45 . pp. 189-206.

MacDougall, James A. and Eggleton, Roger B. (2008) Consecutive Integers with Equally Many Principal Divisors. Mathematics Magazine, 81 (4). pp. 235-248. (In Press)

MacDougall, James A. and Buchholz, Ralph H. (2008) Cyclic Polygons with Rational Sides and Area. Journal of Number Theory, 128 (1). pp. 17-48.

MacDougall, James A. and Chisholm, C. (2008) RATIONAL TETRAHEDRA WITH EDGES IN GEOMETRIC PROGRESSION. Journal of Number Theory, 128 (2). pp. 251-262.

MacDougall, James A. and Wallis, W. D. (2008) Strong Edge-Magic Graphs of Maximum Size. Discrete Mathematics, 308 . pp. 2756-2763.

MacDougall, James A. and Eggleton, Roger B. and Adams, P. D. (2006) Graphs with a Given Degree Sequence. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Chisholm, C. (2006) Rational and Heron tetrahedra. Journal of Number Theory, 121 . pp. 153-185. (In Press)

MacDougall, James A. and Gray, I. D. (2006) Sparse Anti-magic Squares and Vertex-magic Labelings of Bipartite Graphs. Discrete Mathematics, 306 . pp. 2878-2892.

MacDougall, James A. and Gray, I. D. (2006) Sparse Semi-Magic Squares and Vertex-magic Labelings. ARS Combinatoria, 80 .

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2006) Taxonomy of Graphs of Order 10. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Miller, Mirka and Bača, Martin (2006) Vertex-magic Total Labeling of Generalized Petersen Graphs and Convex Polytopes. Journal of Combinatorial Mathematics and Combinatorial Computing, 58 . pp. 89-99.

MacDougall, James A. and Chisholm, C. (2005) RATIONAL TETRAHEDRA WITH EDGES IN ARITHMETIC PROGRESSION. Journal of Number Theory, 111 . pp. 57-80.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Degree Sequences and Poset Structure of Order 9 Graphs. Congressus Numerantium, 166 . pp. 63-95.

MacDougall, James A. (2004) A Generalisation of the Copair Constructions for Triangle-saturated Graphs. Utilitas Mathematica, 66 . pp. 239-247.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Structure of Graph Posets for Orders 4 to 8. Congressus Numerantium, 166 . pp. 63-81.

MacDougall, James A. and Miller, Mirka and Sugeng, K. A. (2004) Super Vertex-magic Total Labelings of Graphs. Proceedings of the 15th Australasian Workshop on Combinatorial Algorithms . pp. 222-229.

MacDougall, James A. and Adams, Peter and Eggleton, Roger B. and Mahmoodian, E. S. (2003) Corrections to Steinbach's Posets of Graphs (Orders 5, 6, 7). Bulletin of the I.C.A., 37 . pp. 29-34.

MacDougall, James A. and Eggleton, Roger B. (2003) Graph Posets, Spanning-Universal Graphs and Graph Coverings. Bulletin in the I.C.A., 37 . pp. 63-72.

MacDougall, James A. (2003) Heron Triangles With Sides in Arithmetic Progression. Journal of Recreational Mathematics, 31 . pp. 189-196.

MacDougall, James A. and Daven, Mike and Rodger, C. A. (2003) Maximal Sets of Hamilton Cycles in Complete Multipartite Graphs. Journal of Graph Theory, 43 . pp. 49-66.

MacDougall, James A. (2003) Mersenne Composites and Cyclotomic Primes. Mathematical Gazette, 87 . pp. 71-75.

MacDougall, James A. and Gray, I. D. (2003) On Vertex-Magic Labeling of Complete Graphs. Bulletin of the ICA, 38 . pp. 42-44.

MacDougall, James A. and Wallis, W. D. (2003) Strong edge-magic labelling of a cycle with a chord. Australasian Journal of Combinatorics, 28 . pp. 245-255. (In Press)

MacDougall, James A. and Gray, I. D. and Wallis, W. D. and Simpson, R. J. (2003) Vertex-Magic Total Labelings of Complete Bipartite Graphs. ARS Combinatoria, 69 . pp. 117-127.

MacDougall, James A. and Bača, Martin and Miller, Mirka and Bertault, Francois and Simanjuntak, Rinovia (2003) Vertex-antimagic total labelings of graphs. Discussiones Mathematicae Graph Theory, 23 . pp. 67-83.

MacDougall, James A. and Gray, I. D. and Wallis, W. D. and McSorley, J. P. (2003) Vertex-magic labeling of trees and forests. Discete Mathematics, 261 . pp. 285-298.

MacDougall, James A. and Sweet, L. G. (2002) A DECOMPOSITION THEOREM FOR HOMOGENEOUS ALGEBRAS. Journal of the Australian Mathematical Society Series A, 72 . pp. 47-56.

MacDougall, James A. and Eggleton, Roger B. (2002) Minimally triangle-saturated graphs: adjoining a single vertex. Australasian Journal of Combinatorics, 25 . pp. 263-278.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. (2002) Vertex-Magic Total Labelings of Graphs. Utilitas Mathematics, 61 . pp. 3-21.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. (2002) Vertex-Magic Total Labelings of Wheels and Related Graphs. Utilitas Mathematics, 62 . pp. 175-183.

MacDougall, James A. and Eggleton, Roger B. (2001) Minimally Star-Saturated Graphs. Congressus Numerantium, 149 . pp. 161-176.

MacDougall, James A. and Bača, Martin and Miller, Mirka and Wallis, W. D. (2000) A Survey of Certain Valuations of Graphs. Discussiones Mathematicae Graph Theory, 20 . pp. 219-229.

MacDougall, James A. and Buchholz, Ralph H. (2000) When Newton met Diophantus : A study of rational-derived polynomials and their extension to quadratic fields. Journal of Number Theory, 81 . pp. 210-233.

Buchholz, Ralph H. and MacDougall, James A. (1999) Heron Quadrilaterals with Sides in Arithmetic or Geometric Progression. Bulletin of Australian Mathematical Society, 59 . pp. 263-269.

MacDougall, James A. and Eggleton, Roger B. and Boswell, Sharon G. (1999) Minimally Path-Saturated Graphs. Congressus Numerantium, 138 . pp. 97-117.

MacDougall, James A. and Mullen, Gary L. (1999) A Note on BIB Designs with Nested Rows and Columns. Australasian Journal of Combinatorics, 20 . pp. 257-259.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. and Slamin?, (1999) Problems in Magic Total Graph Labellings. Proceedings of the 10th Australasian Workshop on Combinatorial Algorithms . pp. 19-25.

MacDougall, James A. and Eggleton, Roger B. (1998) Almost $K_m$-Saturated Graphs. Congressus Numerantium, 131 . pp. 187-203.

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-Saturated Graphs: The Hanging Planter Construction. Congressus Numerantium, 123 . pp. 79-96.

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-free and Triangle-saturated Graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 25 . pp. 3-21.

MacDougall, James A. and Eggleton, Roger B. (1996) Two families of primitive minimally triangle-saturated graphs. Congressus Numerantium, 19 . pp. 85-96.

MacDougall, James A. (1995) Pythagoras' Theorem and an Exercise in Calculus. Australian Senior Mathematics Journal, 9 . pp. 17-20.

MacDougall, James A. (1995) Some Arithmetic Progression Identities. Mathematical Gazette, 79 . pp. 390-394.

MacDougall, James A. and Galvin, W. P. (1994) `Nice' Quartic Polynomials - The Sequel. Australian Senior Mathematics Journal, 8 . pp. 23-27.

Eggleton, Roger B. and MacDougall, James A. and Al-Hakim, Latif A. (1990) Braced Edges in Plane Triangulations. Australasian Journal Combinatorics, 2 . pp. 121-134.

MacDougall, James A. (1990) Mathematicians at Morning Coffee? Australian Senior Mathematics Journal, 4 . pp. 52-55.

MacDougall, James A. (1988) Identities Relating the Sums of Powers of Integers - An Exercise in Generalization. Australian Senior Mathematics Journal, 2 . pp. 53-62.

MacDougall, James A. and Sweet, L. G. (1988) On Automorphisms of Order Three of Division Algebras. Linear Algebra and Applications, 108 . pp. 231-237.

MacDougall, James A. and Sweet, L. G. (1987) Four Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 129 . pp. 375-383.

MacDougall, James A. and Sweet, L. G. (1986) ALGEBRAS WITH TRANSITIVE AUTOMORPHISM GROUPS. Canadian Mathematical Bulletin, 29 . pp. 224-226.

MacDougall, James A. and Ozeki, K. (1986) The octahedron equation implies the cube equation: an elementary proof. Aequationes Mathematics, 31 . pp. 243-246.

MacDougall, James A. (1982) A SURVEY OF LENGTH PROBLEMS IN GRASSMANN SPACES. Algebraic Structures and Applications . pp. 133-148.

MacDougall, James A. (1981) Bivectors over a Finite Field. Canadian Mathematical Bulletin, 24 . pp. 489-490.

MacDougall, James A. (1978) A NOTE ON THE LENGTH OF TRIVECTORS. Canadian Mathematical Bulletin, 21 . pp. 371-372.

MacDougall, James A. and Sweet, L. G. (1978) Three Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 74 . pp. 153-162.

This list was generated on Tue Sep 26 17:12:32 2017 AEST.